# SDR LR7A2017041501164

- Difficulty date: April 15, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 44,490 hours, 23,088 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND CARGO DOOR FILLER CRACKED FS903 RBL34 WL205.  SKIN REPAIRED IAW SMP583 SRM FIG 51-140-22.
